# SDR USAA000858

- Difficulty date: June 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .5 INCH, STATION 400, STRINGER 9L AT OVERHEAD BIN SUPPORT.  INSTALLED DOUBLER PER SRM 53-10-14A.  (M)
